# SDR UIEA2022070600727

- Difficulty date: July 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767
- Aircraft serial: 27959
- Aircraft time: 95,935 hours
- System (JASC): 3245 · Tire Tube
- Part: Brake Assy
- Part number: C20508000
- Part serial: 04443
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE EMITTING FROM BRAKE 1 & 4. TEMPS ARE 2 AND 2(  REF LP 1543315 M 3 AND LP 1543316 ITEM M4 FOR CORRECTIVE ACTION.   /    LOGPAGE 1543315: DURING INSPECTION FOUND HYD FLUID SEEPING FROM #1 BRAKE. REMOVED AND REPLACED #1 MLG BRAKE ASSY IAW AMM 32-41-08. LEAK & OPS CHECK GOOD. #1 MLG WHEEL ASS REQUIRE INSTALLATION REF M 6 LP #1543316. REINSTALLED #1 MLG WHEEL ASSY IAW AMM 32-45101. AIRCRAFT PERFORMED 1ST FLIGHT SINCE GEAR CHANGE. SUSPECT EXCESSIVE GREASE CAUSING SMOKE. PERFORMED BRAKE INSPECTION IAW 767 AMM 32-41-08. NO DEFECTS NOTED. PERFORMED MLG BRAKE OPC CHECK IAW 767 AMM 32-41-00. OPS CHECK GOOD. A/C OK FOR SERVICE.   )
